# SDR ZW0A0303001

- Difficulty date: March 8, 2003
- Submitted: March 14, 2003
- Operation: Air carrier
- Aircraft: N9302B
- Make and model: Doug DC-9-83
- Aircraft serial: 49528
- Aircraft time: 47,958 hours, 24,457 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 41B004AD07G3
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE FWD OVERWING EMERGENCY LIGHT WAS INOPERATIVE.  REPLACED THE BATTERY PACK.  CHECK-C 10-1-02 STL.  --CLOSED--
